Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Noncommutative ergodic theorems


Authors: J. P. Conze and N. Dang Ngoc
Journal: Bull. Amer. Math. Soc. 83 (1977), 1297-1299
MSC (1970): Primary 46L10; Secondary 28A65, 46A05, 47A35
MathSciNet review: 0467335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10, 28A65, 46A05, 47A35

Retrieve articles in all journals with MSC (1970): 46L10, 28A65, 46A05, 47A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14420-0
PII: S 0002-9904(1977)14420-0